Errata-Corrige : “Improved theory for a nonlinear degenerate parabolic equation”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 3, p. 479.
@article{ASNSP_1990_4_17_3_479_0,
     author = {Gilding, B. H.},
     title = {Errata-Corrige : {\textquotedblleft}Improved theory for a nonlinear degenerate parabolic equation{\textquotedblright}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {479--479},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1990},
     zbl = {0722.35049},
     mrnumber = {1079986},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_3_479_0/}
}
Gilding, B. H. Errata-Corrige : “Improved theory for a nonlinear degenerate parabolic equation”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 17 (1990) no. 3, p. 479. http://www.numdam.org/item/ASNSP_1990_4_17_3_479_0/